Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the proper medication to get regular periods ?

i am 18 yrs old and unmarried. my periods started since i was 14 yrs old.periods have always come after 45 days or even later. my last period came two and half months before and i still did not get my periods so i consulted a gynaecologist. my usg says slightly bulky ovaries and a small follicle noted in both the ovaries. she prescribed secam for 3 days to get my periods within 10 days but it did not come so i consulted her again and she prescribed me estriol and regestrone . what could be the problem and is she doing right? please help !! i am really worried.
Asked On : Sat, 28 May 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to health care magic
you need to do a few tests to see if you have a hormonal imbalance. before taking any hormonal medicines in my opinion you hould get yourelf evaluated. if everything turns out to be fine then you dont need to take any medication as of now,it will only be needed when you want to have a baby. so do not worry and please proceed systematically.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor